# SDR FDEA200812125135

- Difficulty date: December 12, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 17,607 hours, 9,426 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Restrictor Valve
- Part number: A252791
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LOWERED LANDING GEAR, LT MAIN GEAR SHOWED UNSAFE IN BOTH SYS 1 AND SYS 2 AND NR 3 GEAR  SYS.  ON GO AROUND, GEAR CAME DOWN.  CREW AND STATED LIGHTS WENT SAFE AFTER GO AROUND, RAISED GEAR AND TRIED AGAIN.  RECEIVED UNSAFE LIGHTS AGAIN FOR LT MLG.  FOUND LT GEAR WOULD TAKE APPROX 90-120 SECONDS TO START TO EXTEND AFTER RT GEAR, THEN WOULD OPERATE NORMALLY REF TSM 32-30-00.  REMOVED MLG RESTRICTOR VALVE & FOUND IT CONTAMINATED.  REPLACED  VALVE, REMOVED MLG DOOR RESTRICTOR VALVE, NO CONTAMINATION FOUND.  REPLACED AS A PRECAUTION.  PERFORMED NUMEROUS  GEAR SWINGS.  OPS CHECKS NORMAL.  R & R GREEN SYSTEM LOW PRESSURE & HIGH  PRESSURE FILTERS.  FOUND SMALL AMOUNT OF PARTICLES IN GREEN SYSTEM HIGH PRESSURE BOWL.  SYSTEM LEAKS CHECKS GOOD INFORMED MOCC.  ACFT OK FOR SERVICE, REF MM 32-31-57-4 & 32-31-58-4.
